# SDR CALA2013092091318

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 92,360 hours, 10,264 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R FWD SILL EMERGENCY LIGHT INOPERATIVE.  RELAMPED 1317 DOOR 4R FWD SILL EMERGENCY LIGHT.  OPERATION CHECKED GOOD.
